miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multi-scale convergence and reiterated homogenization of parabolic problems
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.ORCID iD: 0000-0001-6742-5781
Responsible organisation
2005 (English)In: Applications of Mathematics, ISSN 0862-7940, Vol. 50, no 2, 131-151 p.Article in journal (Refereed) Published
Abstract [en]

Reiterated homogenization is studied for divergence structure parabolic problems. It is shown that under standard assumptions the sequence of solutions converges weakly in a suitable evoloution sense to the solution u of the corresponding homogenized problem

Place, publisher, year, edition, pages
2005. Vol. 50, no 2, 131-151 p.
Keyword [en]
Multi-scale convergence, parabolic equations, homogenization
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-2846Scopus ID: 2-s2.0-84867959185Local ID: 1256OAI: oai:DiVA.org:miun-2846DiVA: diva2:27878
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2016-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Holmbom, Anders
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 53 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf